# SDR NSVA200600075

- Difficulty date: June 14, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 33,121 hours, 36,098 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Torque Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT TORQUE INDICATION WENT TO ZERO DURING TAKE-OFF.  THOROUGHLY CLEANED CANNON PLUGS FOR TORQUE SENSOR AND DEC CANNON PLUGS GROUND RAN A/C OPS CK GOOD TORQUE INDICATION IS NORMAL AT THIS TIME.
